# SDR COEA2011121535801

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: SKIN WAS DAMAGED WHILE ACCOMPLISHING STRINGER REPAIR 6 INCHES FWD OF FRAME 21 AT STR 2L.  REMOVED DAMAGED SKIN CUTOUT 2" X 1.375" LOCATED 6 INCHES FWD OF FR 21 AT STR 2L.  FABRICATED DOUBLER 5" X 5.5" TREATED AND INSTALLED IAW SRM.
